کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4653112 | 1632607 | 2006 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Long cycles in graphs and digraphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Consider the following problem (solved by Woodall): given , find the minimum size of a graph G guaranteeing the existence of a cycle of length p.We prove that a balanced bipartite graph of order 2n and size greater than n(n−k−1)+k+1 contains a cycle of length 2n−2k, where .In the paper we also formulate and give a solution to an analogous problem for digraphs.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Electronic Notes in Discrete Mathematics - Volume 24, 15 July 2006, Pages 3-7
Journal: Electronic Notes in Discrete Mathematics - Volume 24, 15 July 2006, Pages 3-7